Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

SUMMABILITY METHODS AND UNBOUNDED SEQUENCES

G. M. PETERSEN
Mathematica Scandinavica
Vol. 7, No. 1 (November 10, 1959), pp. 170-176
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24489017
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SUMMABILITY METHODS AND UNBOUNDED SEQUENCES
Preview not available

Abstract

This note discusses the properties of the set of unbounded sequences summed by regular matrices. The properties of the unbounded sequences summed by different matrices stronger than a matrix A are compared with certain properties of the bounded sequences.

Page Thumbnails

  • Thumbnail: Page 
[170]
    [170]
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176